# SDR 249TR0036

- Difficulty date: August 15, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,960 hours, 27,227 cycles
- Engine: Pwa JT8D15A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED R-1 EMERGENCY EXIT LIGHT.  OPS CHECKS OK.
